# SDR DALA2023042403205

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 84,059 hours, 11,071 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 ACFT CONDITIONED AIR HAS MUSTY DIRTY SOCK SMELL IN COCKPIT AND CABIN ON GROUND AND IN FLIGHT. CORECTIVE ACTION: T/S. A VISUAL INSPECT OF ENG 1 AND 2 INLET FOR OIL, NONE FOUND. INSOECTED APU BLEED DUCT FOR OIL, NONE FOUND. ACCOMPLISHED DECONTAMINATION OF APU BLEED AIR SYSTEM. COMPLETE LEVEL A DECONTAMINATION OF ECS WITH ENG'S. ODOR STILL PRESENT. FOUND EVIDENCE OF OIL COMING OUT OF APU DRAIN FOUND LUBE PUMP LEAKING, FOUND EVIDENCE OIL IN APU AIR SUPPLY LINE. R/R APU OIL PUMP. OPS CHECK GOOD NO LEAKS NOTED. REPLACED FWD CARGO RECIRCULATION FILTER. AFT CARGO RECIRCFILTER REPLACED. COMPLETED LEVEL A DECONTAMINATION OF ECS. COMPLETED DECONTAMINATION OF ECS. RAN APU AND ENGINES. NO ODOR PRESENT. (4627284)
